# SDR UPS08M52845

- Difficulty date: May 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  LT HORIZ STAB BARREL NUT BORE NR33 FOUND CORRODED     CORROSION AT BARREL NUT BORE REMOVED IAW SRM 51-21-01 VII REV 35. BORE REAM TO 1.178" DIA, REMAINING SIDEWALL BLEND OUT 0.020" DEEP, BOTTOM SURFACE REMAINING BLEND OUT 0.065" DEEP,  BLEND OUT AT BORE FOUND EXCEEDING LIMITS IAW EO MD11-5510-19409M.  REPAIRED BARREL NUT BORE NR 33 LT WAS ACCOMP LISHED IAW EN 1222-08 & IS ACCEPTABLE IAW EO MD11-5510-29972-A.
